# SDR WRXR20250505007

- Difficulty date: May 5, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N638NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15402
- Aircraft time: 13,566 hours, 14,050 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Cleat
- Part number: 690532119154
- Condition: Corroded
- Location: Zone 100
- Part time: 13,566 hours, 14,050 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON 3 AREAS AT FR 333 BETWEEN STR 25LH-26LH, 26LH-27 AND 25RH-26RH. REMOVED CORROSION ON 3 AREAS AT FR 333 BETWEEN STR 25LH-26LH, 26LH-27 AND 25RH-26RH IAW CRJ 900 SRM 51-21-06-001-001-A01. CUT AWAY LOWER FLANGES BETWEEN STGR 25L AND 25R, FRAME 333 IAW REO 690-53-21-1915 REV -- (P1) DATED 2025-03-29. PERFORMED A DETAILED VISUAL INSPECTION TO ENSURE UNDERLYING STRUCTURE IS DAMAGE FREE IAW REO 690-53 -21- 1915 REV -- (P1) DATED 2025-03-29. PERFORMED NDT REF. PARAGON JOB NO. A100425, Q130325 AND E220425. FABRICATED AND INSTALLED REPAIR ANGLES, SHIMS AND -4 CLEAT IAW REO 690-53-21-1915 REV -- DATE 2025-05-03 (NOTE 19) SHT -2024T3 - 0.050. LOT# 428329B7/1.2.15. C/W MHI RJ REO 690-53-21-1915 REV. -- DATE 2025-05-03.
